# SDR ASOA05758

- Difficulty date: September 14, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N692BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT INSPECTION IN VPS, AN EMERGENCY CEILING LIGHT AT ROW 4 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE EMERGENCY LIGHT ASSEMBLY.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
